# SDR CALA0300594

- Difficulty date: October 14, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 54,953 hours, 28,499 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .7500 INCH CRACK IN NR 6 SLAT LOWER SKIN. A DOUBLER REPAIR WAS INSTALLED IAW SRM 57-43-01.
